# SDR SWAA2024112052063

- Difficulty date: October 22, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED IN PAX CABIN AT BS294.5+2 WL216 LBL56<[01] REMOVED AND REPLACED INTERCOSTAL BS 294.5- BS 303; AT STR 16L I.A.W SRM 51-40-02-0G-0 AND DWG 141A8180.;[02] CORRECTION TO ACTION 1: REMOVED AND REPLACED INTERCOSTAL BS 294.5 - BS 303; AT STR 16L IAW SRM 51-40-02-0G-0 AND DWG 141A8180; REV. C.;[03] VERIFIED CORRECTIVE ACTION COMPLETE.
